[ Home | Contents | Search | Post | Reply | Next | Previous | Up ]
Time: 8:54:01 PM
Remote Name: 184.108.40.206
I am a 25 year old female and was diagnosed with Vaso Vagal 6 years ago after a Tilt Table Test. The first episode I recall was in grade school after becoming overheated on a field trip. My episodes are similar to many of yours, losing my vision and ability to speak, although I am always able to hear what is going on around me. I have only vomited twice as a result of episodes, generally I am exhausted afterwards and have taken as little as 5 minutes to recover and up to a full day. I never know what will bring on an episode, although it always occurs while I am standing. They are occuring with more frequency lately, and although I don't always pass out I feel a tightness in my chest, difficulty breathing, inability to formulate complete thoughts, and a drop in blood pressure. My medications have included Toprol, and Florinef. My doctor has recently taken me off of the Florinef because of severe headaches. I just received a phone call from him tonight, after discussing it with my Cardiologist they have decided to try a low dose of Zoloft. I feel a bit anxious about taking an anti-depressant because I have always felt a fear that it was "all in my head". Finding this website this evening has been wonderful, and has helped put my mind at ease a bit. Has anyone else been prescribed Zoloft? I would appreciate any responses. Thank you! firstname.lastname@example.org
I have suffered from vao-vagal for about 6 years now. Fortunately for me, I have only fainted twice. I agree with doctors being unsympathetic. To a point where my doctor made it seem as though I was just imagining this. I felt terrible after that doctor visit, I went to my car and cried for about half hour because I knew there was something definitely wrong and I wanted help in treating my symptoms. Doctors have diagnosed me with vaso-vagal and have given me beta blockers and anxiety meds. I feel better, but I don't feel comfortable being on meds for so long. I don't know which of the two helped, but I'm also afraid to get off them because I don't want to experience the dizziness and my eyes moving back and forth. The sad thing is that I don't know when it's coming so it's not like I can take the meds only when the symptoms are coming. I don't know what to do.
Yesterday I had my 5th episode of fainting in 9 years. As I work in a medical setting, I have had nurses tell me a couple of times that it looked like I had a seizure. I am wondering if other's report the "seizure-like" movements as well, and what causes it.